TITLE

Some l(p)-Type New Sequence Spaces and Their Geometric Properties

AUTHOR(S)
Savaş, Ekrem; Karakaya, Vatan; Şmşek, Necip
PUB. DATE
January 2009
SOURCE
Abstract & Applied Analysis;2009, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We introduce an â„“(p)-type new sequence space and investigate its some topological properties including AK and AD properties. Besides, we examine some geometric properties of this space concerning Banach-Saks type p and Gurarii's modulus of convexity.
ACCESSION #
55252828

 

Related Articles

  • SOME GEOMETRIC PROPERTIES OF A NEW SEQUENCE SPACE. Karakaş, Murat; Cinar, Muhammed; Et, Mikail // Journal of Computational Analysis & Applications;Jan2013, Vol. 15 Issue 1, p23 

    In this paper, we introduce a new sequence space denoted by m (ø, p, u, Δvr) and give some properties of this sequence space. Also, we examine Banach-Saks property of type p for this space. Finally, we find Gurarii's modulus of convexity and so show that the sequence space m (ø, p, u,...

  • Some Geometric Inequalities in a New Banach Sequence Space. Mursaleen, M.; Çolak, Rifat; Et, Mikail // Journal of Inequalities & Applications;2007, Vol. 2007 Issue 1, p1 

    The article establishes some geometric inequalities for a new Banach Sequence Space. It denotes the space whose elements are finite sets of distinct positive integers through the operator C. A space has been considered for matrix transformations. Some of its geometric properties are also...

  • Banach-Saks Property and Property (β) in Cesàro Sequence Spaces. Cui, Yunan; Meng, Chenghui; PLuciennik, Ryszard // Southeast Asian Bulletin of Mathematics;2000, Vol. 24 Issue 2, p201 

    Abstract. A new constant C(X) for any Banach space X is introduced. It is proved that C(X) < 2 implies the weak Banach-Saks property for the space X. In particular, C(ces[sub p]) is found for Cesaro sequence space ces[sub p] (1 < p < Infinity). Moreover, it is shown that thc space ces[sub p] (1...

  • Fredholm Weighted Composition Operators on Weighted Banach Spaces of Analytic Functions of Type H∞. Gómez-Collado, M. Carmen; Jornet, David // Journal of Function Spaces;5/27/2015, Vol. 2015, p1 

    We study Fredholm (weighted) composition operators between general weighted Banach spaces of analytic functions on the open unit disc with sup-norms.

  • Boundary Dilatation and Asymptotical Hamilton Sequences. Na Sun; Sheng Wu // Acta Mathematica Sinica;Feb2006, Vol. 22 Issue 1, p139 

    In this paper, we study the boundary dilatation of quasiconformal mappings in the unit disc. By using Strebel mapping by heights theory we show that an asymptotical Hamilton sequence is determined by a quasisymmetric function

  • CLASSIFICATION OF A CLASS OF QUADRATIC DIFFERENTIAL SYSTEMS WITH DERIVATIONS. Burdujan, Ilie // ROMAI Journal;2010, Vol. 6 Issue 2, p55 

    The classification up to a center-affinity of a class of homogeneous quadratic differential systems defined on ℝ³, which have a semisimple derivation with a 2-dimensional kernel is achieved. It is proved that there exist eighteen classes of affinely nonequivalent such systems.

  • On the Performance of Kernel Classes. Mendelson, Shahar; Graepel, Thore; Herbrich, Ralf // Journal of Machine Learning Research;7/1/2004, Vol. 4 Issue 5, p759 

    We present sharp bounds on the localized Rademacher averages of the unit ball in a reproducing kernel Hilbert space in terms of the eigenvalues of the integral operator associated with the kernel. We use this result to estimate the performance of the empirical minimization algorithm when the...

  • The problem of traces for sobolev spaces with Muckenhoupt-type weights. Tyulenev, A. // Mathematical Notes;Nov2013, Vol. 94 Issue 5/6, p668 

    An exact description of traces of functions from the weighted Sobolev space W ( Q, γ) on the square are presented in detail. The weight function γ ∈ A((0, 1)) depends on one 'longitudinal' coordinate x. Traces are characterized in terms of the weighted Besov-type spaces $$\tilde...

  • Upper bound for functions of bounded turning. IBRAHIM, RABHA WAELL // Mathematical Communications;2012, Vol. 17 Issue 2, p461 

    For normalized analytic functions in the unit disk, we consider subclasses of bounded turning. The geometric representation is introduced, the radii of convexity (close to convex) are calculated and some subordination relations are suggested. Moreover, the upper bound of the pre-Schwarzian norm...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics